# SDR ASOA03111

- Difficulty date: March 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- Engine: Ge CT79B
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Part number: MS2275941229
- Condition: Loose
- Location: Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4320 - DURING DESCENT INTO MCN FROM ATL, THE CREW RECEIVED A LT DUCT LEAK MESSAGE.  THE CRE COMPLIED WITH QRH PROCEDURES AND SHUT DOWN THE LT ENGINE.  AN EMERGENCY WAS DECLARED AND EMERGENCY EQUIPMENT REQUESTED.  THE AIRCRAFT LANDED SAFELY IN MCN.  MAINTENANCE RE-ATTACHED A LOOSE SENSOR WIRE UNDER PANEL 191.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
